# SDR VTZA98225

- Difficulty date: June 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N321UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41045
- System (JASC): 2211 · Autopilot Computer
- Part: Ahrs Computer
- Part number: 7003360948
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAD/MBT - FLT 6388 - DURING CRUISE AT 0945 HRS ON 6-25-98.  AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO NR 2 AHRS FAILED.   AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTION AND REMOVED AND REPLACED NR 2 AHRS COMPUTER.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
